# SDR QXEA0002338

- Difficulty date: August 21, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CRACKS AT UPPER END OF VERTICAL STIFFENERS, 4 INCHES OUTBOARD OF CENTER LINE OF AIRCRAFT LEFT AND RIGHT ON BULKHEAD AT FUSELAGE STATION X66.00.  REPAIRED IAW DHC-8 SRM 51-20-36, 51-20-16 AND 51-40-11.
